Post # 1
I started the pill about six weeks ago and noticed my stomach was retaining water more than usual. I started to feel as though I was almost looking pregnant! I stopped it about a week ago and my stomach still hasn’t gone down, although I’ve lost two pounds. I’m drinking more water and staying away from salty foods…anyone else got any other tips/fixes?
Post # 3
No one? Help me out here guys!
Post # 4
Birth control pills do cause edema (fluid retention), it is a known side effect, especially when you first start. I would call the doctor who prescribed the mediation and speak to them about it. There are literally so many different kinds of BC options, she can recommend one that will have fewer side effects.
Post # 5
i’ve heard that there are bc pills out there that prevent water retention, but this worries me because does that mean all the nearly hundreds ounces of water I drink a day won’t be as “effective”? I don’t know… bc scares me in general and i’m dreading getting on it because i gained weight on Yaz and had a horrible experience with that one. I’m thinking about other options but there is just NO good solution!
Post # 6
Just go to the store and get a water pill, it will help you expel that excess water.
Post # 7
Continue drinking water, eat foods that are high in water content (cucumbers, watermelon, etc.) limit salt intake.